MathSciNet Relay Station
MathSciNet bibliographic data
MR3036036 65M06
Pandey, K.; Verma, Lajja; Verma, Amit K. Du Fort-Frankel finite difference scheme for Burgers equation. Arab. J. Math. (Springer) 2 (2013), no. 1, 91–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement